# SDR SWAA2022053106501

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L/H CRACKED AT BS 520+16' / EVALUATED CRACK AT STRINGER 23L; STA 536. L= 1.5' X D= .036'.FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMIS PER SRM 53-00-03-1A-1.REMOVED DAMAGE BY TRIMMING OUT STRINGER 23L SECTION BETWEEN STA 500D +10' AND STA 536. PER SRM 51-10-02-0G-0.  NEW STRINGER SECTION HFAB53-STS-011 AND HAT SECTION HFAB53-HS-011  IAW SRM 53-00-03-2R-1 REPAIR 1; MATERIAL USED 7075T0 .036' LOT#1470354; HEAT TREATED TO T6 AND PENETRAND INSPECTED IAW EA:22-153-01410; SRM 53-00-03-2R-1 REAPAIR 1. BAC5602 AND DWG 143A3221-(37).AND HAT SECTION HFAB53-HS-011; MATERIAL USED: 7075T0 0.040' LOT#1391218-1; HEAT TREATED TO T6 IAW EA:22-153-01410; SRM 53-00-03-2R-1 REAPAIR 1. BAC5602;THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-01410
